# SDR CA040308001

- Difficulty date: February 18, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Cessna 150M
- Aircraft time: 8,296 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: A251352
- Condition: Broken
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSTALLATION OF THE PROPELLER, WHEN TIGHTENING THE BOLTS TO THE SPECIFIC TORQUE OF 25-30 POUNDS FOOT.  ONE OF THE BOLTS BROKE AT APPROXIMATELY 27 POUNDS FOOT.  THE BOLT BROKE AT THE BASE OF THE THREADS NEAR THE START OF THE GRIP. A SECOND BOLT WAS TIGHTENED USING A DIFFERENT TORQUE WRENCH AND IT ALSO BROKE AT THE BASE OF THE THREADS AND AT APPROXIMATELY THE SAME TORQUE VALUE.  THE TORQUE WRENCHES HAD BEEN CERTIFIED APPROXIMATELY ONE WEEK PRIOR.  THE PROPELLER AND BOLTS HAD BEEN OVERHAULED AT A PROPELLER OVERHAUL SHOP AND WERE BEING REINSTALLED ON THE AIRCRAFT.
